# SDR DALA2019121747381

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1401792) CORROSION ON UPPER/LWR SKIN AT RH SIDE PANEL FROM STA 1440 TO 1530 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED PER B757-200 SRM. 51-40-02 PAR. 4 AND 7.
